Table of Contents Author Guidelines Submit a Manuscript
International Journal of Endocrinology
Volume 2015, Article ID 934726, 6 pages
http://dx.doi.org/10.1155/2015/934726
Clinical Study

Unusual Synchronous Methimazole-Induced Agranulocytosis and Severe Hepatotoxicity in Patient with Hyperthyroidism: A Case Report and Review of the Literature

1The Department of Nuclear Medicine, the First Affiliated Hospital, College of Medicine, Zhejiang University, Hangzhou 310003, China
2Collaborative Innovation Center for Diagnosis and Treatment of Infectious Disease, the First Affiliated Hospital, College of Medicine, Zhejiang University, Hangzhou 310003, China

Received 1 February 2015; Accepted 19 April 2015

Academic Editor: Marek Bolanowski

Copyright © 2015 Jun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Yang, Jun Zhang, Qin Xu, Guo-ping Sheng, Wan-wen Weng, and Meng-jie Dong, “Unusual Synchronous Methimazole-Induced Agranulocytosis and Severe Hepatotoxicity in Patient with Hyperthyroidism: A Case Report and Review of the Literature,” International Journal of Endocrinology, vol. 2015, Article ID 934726, 6 pages, 2015. https://doi.org/10.1155/2015/934726.